# SDR UPS05144126

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0817
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ALL FOUR 02 BOTTLES FOUND EMPTY ON WALKAROUND.  REMOVED AND REPLACED NR 3, 02 BOTTLE PRESSURE REGULATOR IAW AMM 35-11-31-4, LEAK CHECKS GOOD.
